Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (4): 738-760.

Previous Articles     Next Articles

The Boundary Layer for MHD Equations in a Plane-Parallel Channel

Na Wang1,*(),Shu Wang2   

  1. 1 College of Mathematics and Information Science, Hebei Normal University, Hebei Shijiazhuang 050024
    2 College of Applied Sciences, Beijing University of Technology, Beijing 100124
  • Received:2018-04-04 Online:2019-08-26 Published:2019-09-11
  • Contact: Na Wang
  • Supported by:
    the NSFC(11371042);the (Post) Doctor Fund of Science and Technology of Hebei Normal University(L2019B03)


In this paper, we study the boundary layer problem for the incompressible MHD equations in a plane-parallel channel. Using the multiscale analysis and the careful energy method, we prove the convergence of the solution of viscous and diffuse MHD equations to that of the ideal MHD equations as the viscosity and magnetic diffusion coefficient tend to zero.

Key words: Incompressible MHD equations, Boundary layer, Plane-parallel channel

CLC Number: 

  • O175.29